Edit my profile
Create my ORCID iD

Shao, Qiman (邵啟滿)

  • Adjunct Professor, Dept of Mathematics

Telephone: 2358 7460    Email: maqmshao@ust.hk   
Scopus: 7101974769   
Co-authorship graph

Summary

  Total Article Book chapter Book Conference paper
All publications 159 140 11 4 4
HKUST affiliated 40 31 3 3 3

Publication List

Showing 1 - 20 of 159  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Chen, Louis H.Y. ; Fang, Xiao ; Shao, Qi-Man View this author's profile
Source: Annals of Probability, v. 41, (1), January 2013, p. 262-293
Article, 2013

Author(s): Liu, Weidong ; Shao, Qi-Man View this author's profile ; Wang, Qiying
Source: Bernoulli, v. 19, (3), August 2013, p. 1006-1027
Article, 2013

Author(s): Liu, Weidong ; Ling, Shiqing View this author's profile ; Shao, Qi-Man View this author's profile
Source: Bernoulli, v. 17, (3), August 2011, p. 969-986
Article, 2011